MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM TAPERED ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5407FA3030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a craniotomy with tumour resection, the router broke at the cutting end.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
3.0MM TAPERED ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7395357
Report Number0001811755-2018-00571
Device Sequence Number61533
Product Code HBE
UDI-Device Identifier07613327096736
UDI-Public(01)07613327096736
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number5407FA3030
Device Catalogue Number5407FA3030
Device Lot Number17341017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1